I recently incurred a fractured tibia and have been taking 750mg Relafen twice daily for arthritis. The E.R. put my leg in a cast-splint and wrapped it pretty good from my toes up to within 5 inches of my groin. I wore that wrap for 3 days and had it removed yesterday. I was itching from within 18 hours of the wrap and now have a rash in that area. Is there anything I can do to alleviate the itch & get rid of the rash (short of oral benadryl and hydrocortisone creme. I was out in the sun today for about an hour off & on and forgot about staying out of direct sunlight when taking the Relafen, but the rash developed before that
17 Mar 2011
Well, my answer would have been hydrocortisone. You can try topical benadryl but that has limited use. You can also try something like calamine lotion.
You can also try some vaseline to protect the skin.
Since you have to go to the pharmacy anyways I would recommend talking with the pharmacist - they can offer lots of good advice.
Brian PharmD Candidate
- Relafen Information for Consumers
- Relafen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Relafen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... (hydrocortisone 1%) about 1 time (rarely twice) every other day. I have used it for about 3 weeks. Is this safe, or should I stop using it?
1 answer • 12 Jul 2011
Recently I noticed wat looked like white heads on my legs behind my knees, & I had been using Hydrocortisone cream on it & it seemed to b ...
1 answer • 6 Jan 2012
been taking for 10 days its sunday nite cannot call dr. cant rest rash red and dry cant stop itching... racing heartbeat cant take it anymore had uti
1 answer • 1 Oct 2012
How much Benadryl can I safely take to stop the itching of a rash on my feet. If I take 50 mg every?
How much Benadryl can I safely take to stop the itching of a rash on my feet. If I take 50 mg every hour or two it seems to work pretty well. Is this ...
1 answer • 5 Sep 2013
The itching comes in spurts and lasts for hours. I am taking Benadryl and using Cortizpne cream.
2 answers • 27 Feb 2014